# SDR UATA071320207800

- Difficulty date: July 8, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 30,915 hours, 40,597 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Heat Shield
- Part number: 212522111
- Part serial: NA
- Condition: Cracked
- Location: Lt Exhaust Duct
- Part time: 30,915 hours, 40,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SCHEDULED INSPECTION, FOUND L/H EXHAUST DUCT SHROUD/HEAT SHIELD CRACKED AT THE O/B AFT END.   THE CRACK WAS APPROXIMATELY 6" LONG, AND RAN ALONG A ROW OF RIVETS IN A FORWARD DIRECTION.
